# SDR SIMA201026402

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 22,584 hours, 21,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2875 DURING MAINTENANCE CHECK FOUND THE LIGHT STRIP FOR EMERGENCY LIGHTING ON THE LEFT OVERWING EMERGENCY EXIT WILL NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT STRIP ON THE LEFT SIDE OVERWING EMERGENCY EXIT IAW AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
